# SDR AALA202205165807

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737
- Aircraft serial: 30910
- Aircraft time: 37,025 hours, 15,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT OVER 17A FLICKERS. FOUND LOOSE CONNECTOR OF SIDE WALL LIGHT AT 17A. RECONNECTED PER AMM 33-21-00. OPERATIONAL CHECK GOOD.
